MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Codes Mechanical Problem (1384); Mechanical Jam (2983)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Received report claiming approximately 1 year prior, while the end-user was driving the wheelchair down the street, the wheelchair reportedly stopped which caused the end-user lose positioning and fall forward out of the seating to the ground where they sustained injuries requiring medical intervention to address.
 
Additional Manufacturer Narrative
Report provided from the end-user claimed while they were driving down the street, the wheelchair reportedly stopped which forced the end-user out of the seating and the device reportedly having fallen over atop of them resulting in a fracture to their left tibia requiring medical intervention.Reports indicate when the event occurred, the end-users dress had to be cut off as a portion of it had reportedly gotten entangled and was wrapped around the shaft of one of the drive motors.This event was reported to have occurred approximately 1 year prior and the end-user does not have recollection if they notified the service provider as to the extent of the injuries.It was reported the device remained fully operational, with the end-user utilizing the device daily for the last year with no reports of recurring issues and no history of service activities requiring the replacement of components.Inspection of the device found it to remain fully operational with no notable issues.Service provider hypothesized the probable cause of the reported event was due to the end-users dress becoming entangled in the wheelchairs drive motor.Due to the timespan of 1 year since event, and no reports or evidence of recurring behavior, permobil is concluding this event was caused by inadvertent use error.The dhr was reviewed and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
kevin bullock
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key13478737
Report Number1221084-2022-00003
Device Sequence Number14739352
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public17330818676433
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight125 KG